# SDR DALA2018070304356

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 85,421 hours, 39,015 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Access Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF, RECEIVED A "FWD ACCESS DOOR" EICAS CAUTION MESSAGE. PRESSURIZATION REMAINED NORMAL. FOUND FWD ACCESS DOOR SENSOR DIRTY. CLEANED SENSOR PER AMM 52-71, OPS CHK NORMAL.
